# SDR AALA20120808010

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD TRAILING EDGE AFT FLAP BOTTOM SIDE HAS 2 SMALL PUNCTURES APPROXIMATELY 4 INCHES APART.  FILLED HOLES WITH POTTING COMPOUND AND INSTALLED TWO EACH HOT BONDED PERMANENT REPAIRS PER SRM 51-70-10-2R 2.
